Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Hit to upper thigh during accident. No fractures. Cannot bear weight. Has deep bruise. Foot is ice cold. Compartment syndrome?

My daughter was in a car deer accident Saturday night. They hit the deer head on at 55 lph and the airbags deploye. She took a direct hit to her upper right thigh and has had two sets of X-rays showing nothing broken. She cannot bare weight on her leg and we were told she had deep bruising. 800mg ibuprofen every 4 hrs and 5mg flexorill every 6 hours and she has had no pain relief. Her ankle To her toes are ice cold . I m not sure if we should be worried about compartment syndrome or restricted blood flow due to something else? It has been 5 days with no signs of improvement
Asked On : Sun, 13 Jan 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
hi mmvaneaton,
no pain relief and in ability to bear weight after taking so much analgesic . you need to review your orthopedic surgeon as early as possible
Answered: Mon, 14 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor